# SDR SWAA2020080600155

- Difficulty date: July 8, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM,  BS 540, BL 0 - LBL 24.5,  WL 208.1.  REMOVED THE CABIN FLOORBEAM IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW FLOORBEAM ANGLE IAW SRM 51-40-05-0G-0, AND DWG 143A5240, REV-B. AND INSTALLED THE NEW FLOORBEAM IAW SRM 51-40-02-0G-0, AND DWG 143A0060, REV-B.
